# SDR ASAA9710024

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 9002 - CREW REPORTED, THAT THE L1 DOOR COULD NOT BE OPEN FROM OUTSIDE.  MAINTENANCE FOUND HANDLE FROZEN.  LUBRICATED HANDLE AND DOOR OPERATED NORMALLY.  (M)
